Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sudden onset of blackout, impaired hearing due to ringing in ears, eased on lying down. Causes?

I was laying in bed watching a movie and then I got up blew my nose because I have a cold and proceeded up stairs to take some vitamin C . While I was taking it out of the bottle from the outside in my vision got black and my hearing stopped because there was a ringing in my ear. I made it downstairs to my room struggling hitting walls. When I layed down for a while it went away. What is this?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
The problem can be because of excessive pressure exerted during forceful blowing. The hearing loss can be because of sudden blockade of your Eustachian tube or can also be because of transient damage to your inner ear. The blackout part is also because of excessive pressure taking its toll. Please take nasal decongestant drops and oral decongestants for 4-5 days. If fever is there, do take a course of antibiotics. In future also avoid forceful blowing. Regards.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor